# SDR C2XA03TY154

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 362 hours, 189 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Dirty
- Location: Dau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2658, IAH TO PIT, AIRCRAFT DIVERTED INTO TYS FOR A FUEL IMBALANCE. WING TANK NR 1 FUEL QTY INDICATION WAS MEL'ED IN IAH PRIOR TO FLIGHT DEPARTURE, UPON LANDING IN TYS, MAINTENANCE CHECKED THE FUEL QTY. WITH UNDER WING STICKS AND FOUND THE SPLIT TO BE WITHIN TOLERANCE. THE FLIGHT CONTINUED ON, LATER THAT NIGHT MECHANICS CLEARED THE MEL IN EWR BY CLEANING THE NR 1 DAU CONNECTOR. THE AIRCRAFT WAS RELEASED TO SERVICE.
